Search Results

You are looking at 1 - 10 of 7,708 items for :

Clear All
Open access

Jing Wang, Zhangdong Ouyang and Yuanqiu Huang

R eferences [1] J. Adamsson and R.B. Richter, Arrangements, circular arrangements and the crossing number of C 7 × C n , J. Combin. Theory Ser. B 90 (2004) 21–39. doi:10.1016/j.jctb.2003.05.001 [2] L.W. Beineke and R.D. Ringeisen, On the crossing numbers of products of cycles and graphs of order four , J. Graph Theory 4 (1980) 145–155. doi:10.1002/jgt.3190040203 [3] D. Bokal, On the crossing numbers of Cartesian products with paths , J. Combin. Theory Ser. B 97 (2007) 381–384. doi:10.1016/j.jctb.2006.06.003 [4] D. Bokal, On the

Open access

Gholamreza Abrishami, Michael A. Henning and Freydoon Rahbarnia

R eferences [1] C. Barefoot, F. Harary and K.F. Jones, What is the difference between the domi- nation and independent domination numbers of a cubic graph? , Graphs Combin. 7 (1991) 205–208. doi:10.1007/BF01788145 [2] P. Dorbec, M.A. Henning, M. Montassier and J. Southey, Independent domination in cubic graphs , J. Graph Theory 80 (2015) 329–349. doi:10.1002/jgt.21855 [3] W. Goddard and M.A. Henning, Independent domination in graphs: A survey and recent results , Discrete Math. 313 (2013) 839–854. doi:10.1016/j.disc.2012.11.031 [4

Open access

Juan A. Aledo, Luis G. Diaz, Silvia Martinez and Jose C. Valverde

, LNCS 10388 1 13 2017 [2] J.A. Aledo, L.G. Diaz, S. Martinez, J.C. Valverde, On the periods of parallel dynamical systems, Complexity 2017 (2017), Article ID 7209762, 6 pages. 10.1155/2017/7209762 . Aledo J.A. Diaz L.G. Martinez S. Valverde J.C. On the periods of parallel dynamical systems Complexity 2017 2017 Article ID 7209762 6 10.1155/2017/7209762 [3] J.A. Aledo, L.G. Diaz, S. Martinez, J.C. Valverde, On periods and equilibria of sequential dynamical systems, Inf. Sci. 409–410 (2017) 27–34. 10.1016/j.ins.2017.05.002 . Aledo J.A. Diaz L.G. Martinez S

Open access

S.O. Pyskunov, Yu.V. Maksimyk and V.V. Valer

strains: ( Δ σ i j ) m = C i j k l ( { Δ ε k l } m − { ( Δ ε k l ) T } m ) . $$\begin{array}{} \displaystyle [{\left( {\Delta {\sigma _{ij}}} \right)_m} = {C_{ijkl}}\left( {{{\left\{ {\Delta {\mkern 1mu} {\varepsilon _{kl}}} \right\}}_m} - {{\left\{ {{{\left( {\Delta {\mkern 1mu} {\varepsilon _{kl}}} \right)}^T}} \right\}}_m}} \right). \end{array}$$ (10) Creep problem solution considering damage accumulation is being executed by means of step-by-step algorithm on the parameter of time. When starting each iteration n of a step m , stress values σ ij are

Open access

Arturo Álvarez-Arenas, Juan Belmonte-Beitia and Gabriel F. Calvo

biological literature, there is a vast range of values for the diffusion and proliferation coefficients. To carry out the estimations, we resort to the following value for the proliferation ρ = 0.2 day −1 , which is in the range [0.01–0.5] day −1 , taken from [ 28 , 54 ] and D = 0.05 mm 2 /day (which is in the range [0.0004–0.1] mm 2 /day) [ 39 ]. Finally, we take α = 1/10 day −1 , L = 85 mm, x 0 = 10 mm, c = c min = 2 ( 1 − β ) , $\begin{array}{} c=c_{\text{min}}=2\sqrt{(1-\beta)}, \end{array} $ M = 0.3, b = 0.005, a = ( cc 2 − 4 ( 1 − β − V

Open access

Feng Qi and Bai-Ni Guo

tangent function, Tamkang J. Math ., 34 (2003), no. 4, 351–355; Available online at http://dx.doi.org/10.5556/j.tkjm.34.2003.236 . [4] C.-P. Chen, F. Qi, A double inequality for remainder of power series of tangent function, RGMIA Res. Rep. Coll ., 5 (2002), Suppl., Art. 2; Available online at http://rgmia.org/v5(E).php . [5] B.-N. Guo, Q.-M. Luo, F. Qi, Sharpening and generalizations of Shafer-Fink’s double inequality for the arc sine function, Filomat , 27 (2013), no. 2, 261–265; Available online at http://dx.doi.org/10.2298/FIL1302261G

Open access

Július Czap, Jakub Przybyło and Erika Škrabuľáková

References [1] F.J. Brandenburg, D. Eppstein, A. Gleißner, M.T. Goodrich, K. Hanauer and J. Reislhuber, On the density of maximal 1- planar graphs , Graph Drawing, Lecture Notes Comput. Sci. 7704 (2013) 327–338. doi:10.1007/978-3-642-36763-2_29 [2] J. Czap and D. Hudák, On drawings and decompositions of 1- planar graphs , Electron. J. Combin. 20 (2013) P54. [3] J. Czap and D. Hudák, 1- planarity of complete multipartite graphs , Discrete Appl. Math. 160 (2012) 505–512. doi:10.1016/j.dam.2011.11.014 [4] R. Diestel, Graph Theory

Open access

Izolda Gorgol

R eferences [1] J. Beck, On the size Ramsey number of paths, trees and circuits I, J. Graph Theory 7 (1983) 115–129. doi:10.1002/jgt.3190070115 [2] D. Conlon, J. Fox and B. Sudakov, On two problems in graph Ramsey theory , Combinatorica 32 (2012) 513–535. doi:10.1007/s00493-012-2710-3 [3] V. Chvátal and F. Harary, Generalized Ramsey theory for graphs. III. Small off-diagonal numbers , Pacific J. Math. 41 (1972) 335–345. doi:10.2140/pjm.1972.41.335 [4] V. Chvátal, Tree-complete graph Ramsey numbers , J. Graph Theory 1 (1977

Open access

Yang Gao and Heping Zhang

.08.007 [5] C. Godsil and G. Royle, Algebraic Graph Theory (Springer-Verlag, New York, 2001). doi:10.1007/978-1-4613-0163-9 [6] B. Grünbaum and T. Motzkin, The number of hexagons and the simplicity of geodesics on certain polyhedra , Canad. J. Math. 15 (1963) 744–751. doi:10.4153/CJM-1963-071-3 [7] E. Hartung, Fullerenes with complete Clar structure , Discrete Appl. Math. 161 (2013) 2952–2957. doi:10.1016/j.dam.2013.06.009 [8] T. Pisanski and M. Randić, Bridges between geometry and graph theory , in: Geometry at Work: Papers in Applied Geometry Vol

Open access

Antoni Lozano

version, 1994), 108–109. [5] J. A. Gallian. A dynamic survey of graph labeling. The Electronic Journal of Combinatorics 5 (2007), # DS6. [6] R. L. Graham, D. E. Knuth; O. Patashnik. Concrete Mathematics , Addison-Wesley, Reading Ma., (1994). [7] P. Kovář. Antimagic labeling of caterpillars. 9th International Workshop On Graph Labeling (Open problems), 2016. [8] A. Lozano, M. Mora, and C. Seara. Antimagic Labelings of Caterpillars, preprint. arXiv:1708.00624v1 [mathCO] 2 Aug 2017. [9] T. Li, Z. Song, G. Wang, D. Yang, and C. Zang